Helically symmetric N-particle solutions in scalar gravity
- Author(s)
- Robert Beig, Johannes Markus Heinzle, Bernd Schmidt
- Abstract
Within a scalar model theory of gravity, where the interaction between particles is given by the half-retarded plus half-advanced solution of the scalar wave equation, we consider an N-body problem: We investigate configurations of N particles which form an equilateral N angle and are in helical motion about their common center. We prove that there exists a unique equilibrium configuration and compute the equilibrium radius explicitly in a post-Newtonian expansion.
- Organisation(s)
- Gravitational Physics
- External organisation(s)
- Max-Planck-Institut für Gravitationsphysik (Albert Einstein Institut)
- Journal
- Physical Review Letters
- Volume
- 98
- No. of pages
- 5
- ISSN
- 0031-9007
- DOI
- https://doi.org/10.1103/PhysRevLett.98.121102
- Publication date
- 2007
- Peer reviewed
- Yes
- Austrian Fields of Science 2012
- 103028 Theory of relativity, 103019 Mathematical physics
- Portal url
- https://ucrisportal.univie.ac.at/en/publications/7f0ff5b6-d8b8-429b-89a1-238ee80aba32